Strong summability of Ciesielski–Fourier series

Volume 161 / 2004

Ferenc Weisz Studia Mathematica 161 (2004), 269-302 MSC: Primary 41A15, 40F05, 42A24; Secondary 42C10, 42B08. DOI: 10.4064/sm161-3-4


A strong summability result is proved for the Ciesielski–Fourier series of integrable functions. It is also shown that the strong maximal operator is of weak type $(1,1)$.


  • Ferenc WeiszDepartment of Numerical Analysis
    Eötvös L. University
    Pázmány P. sétány 1 / C
    H-1117 Budapest, Hungary

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image